# SDR AALA201706199060

- Difficulty date: June 16, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 97,643 hours, 15,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT LIGHT OVERHEAD AISLE ADJACENT TO SEAT 37BC HAS A MISSING LENS COVER.  INSTALLED LENS COVER IAW AMM 33-51-04.  OPERATIONAL CHECK GOOD.
